Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 174, NWS Twin Cities, MN

June 27, 2005Le Sueur County, Nicollet County, Sibley County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 27, 2005, 9:22 PM CDT for Le Sueur County, Nicollet County, Sibley County, Minnesota. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2005, 9:22 PM CDT (02:22 UTC)
Expired
Jun 27, 2005, 10:00 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Le Sueur County, MN, Nicollet County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 9:50 PM CDTFUNNEL CLOUDLe Sueur, MN
Jun 27, 9:50 PM CDTHAIL 1Le Sueur, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 280223
SVRMPX
MNC079-103-143-280300-
/O.NEW.KMPX.SV.W.0174.050628T0222Z-050628T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
922 PM CDT MON JUN 27 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SIBLEY COUNTY IN CENTRAL MINNESOTA
  LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA
  NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA

* UNTIL 1000 PM CDT

* AT 921 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED 11 MILES
  NORTH OF ST PETER...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST PETER...
  LE CENTER...
  HENDERSON...
  NICOLLET...

LAT...LON 4461 9397 4449 9416 4425 9389 4436 9358
      4452 9389

$$

KAT
1 follow-up statement
000 
WWUS53 KMPX 280248
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
947 PM CDT MON JUN 27 2005

MNC103-143-280257-
/O.CAN.KMPX.SV.W.0174.000000T0000Z-050628T0300Z/
SIBLEY MN-NICOLLET MN-
947 PM CDT MON JUN 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR NICOLLET AND SIBLEY COUNTIES
IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF NICOLLET AND 
SIBLEY COUNTIES. THEREFORE...THE SEVERE THUNDERSTORM WARNINGS FOR 
NICOLLET AND SIBLEY COUNTIES HAVE BEEN CANCELLED.

LAT...LON 4454 9383 4439 9396 4425 9389 4436 9358

$$

MNC079-280300-
/O.CON.KMPX.SV.W.0174.000000T0000Z-050628T0300Z/
LE SUEUR MN-
947 PM CDT MON JUN 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM CDT FOR LE
SUEUR COUNTY...

AT 945 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING LARGE HAIL...AND THIS STORM WAS
LOCATED NEAR ST THOMAS...OR ABOUT 8 MILES NORTHEAST OF ST PETER...
MOVING SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE ST HENRY...OTTAWA...LE CENTER
AND CLEVELAND.

LAT...LON 4454 9383 4439 9396 4425 9389 4436 9358

$$

KAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:15 PM CDT, 6 hours 7 minutes earlier.

Area forecast discussion, Jun 27, 3:15 PM CDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
315 PM CDT MON JUN 27 2005

.DISCUSSION...
NICE LINE OF THUNDERSTORMS CURRENTLY FIRING MAINLY JUST N OF CWA
ALONG SURFACE COLD FRONT WITH VORT AROUND AXN GIVING IT AN ASSIST.
MORNING AND EARLY AFTERNOON CLOUDS AND SCATTERED PRECIPITATION HAVE
SUPPRESSED CONVECTION IN MUCH OF S MN.  HOWEVER STORMS DEVELOPING IN
UNSTABLE AIRMASS IN IA IN BAND OF STRONGER LOW LEVEL WINDS SHOULD
LIFT INTO S MN.  ALSO SEEING A BAND OF ELEVATED CONVECTION
DEVELOPING ACROSS THE TC METRO AHEAD OF MID LEVEL TROF.  MAY STILL
SEE SOME DEVELOPMENT FARTHER WEST IN SW MN NEAR COLD FRONT NEXT
COUPLE HOURS ONCE SUBSIDENCE IN WAKE OF VORT WEAKENS. VERY
SIGNIFICANT DIFFERENCES BETWEEN NAM AND GFS NEXT COUPLE DAYS IN
HANDING OF PRECIPITATION EVENTS.  BOTH HAVE TRENDED TOWARD INCREASED
PRECIP CHANCES FOR S MN INTO WI ON TUESDAY.  GFS HOWEVER APPREARS
TOO WET WITH TOO STRONG OF A SHORT WAVE MOVING ACROSS AREA.
SIGNIFICANT DIFFERENCES FOR WED/THURSDAY AS WELL WITH NAM 6 TO 12
HOURS FASTER. GFS BRINGS ACROSS A STRONGER AND SLOWER UPPER TROF
ACROSS THE NORTHERN TIER OF STATES.  WENT MORE WITH THE GFS TIMING
NOT BRINGING PRECP INTO EASTERN AREAS TIL AFTN.

&&

LONGER TERM...THURSDAY NIGHT THROUGH MONDAY

RUNNING WITH THE DGEX DUE TO ETA/NAMS PLACEMENT OF CUT OFF LOW JUST
OFF SOUTHERN CA COAST AND SUBTROPICAL RIDGE EXTENDING INTO GREAT
LAKES REGION. MUCH OF EXTENDED LOOKED GOOD EXCEPT FOR DRY SAT
PERIOD. WITH POTENT SURFACE LOW PRESSURE ACROSS CENTRAL GREAT PLAINS
DURING THE DAY ON SATURDAY...AND PROTRUDING WARM FRONTAL BOUNDARY
OVER MUCH OF CWA...DECIDED BETTER PART OF VALOR WAS TO INCLUDE
CHANCE T-STORMS THIS REGION FOR MAJORITY OF SAT. GOOD CHUNK OF FA IN
RIGHT REAR QUAD OF 80KT JET MAX SAT/12Z-18Z. ISENTROPIC OMEGA IN THE
40 TO 50 RANGE...COUPLED WITH 10 TO 30 MB COND PRESSURE DEFICTS AT
THE 310K LEVEL SHOULD ALSO BE NOTED. DGEX THEN SPLITS SURFACE
FEATURE OVR DAKOTAS INTO TWO SYSTEMS...ONE OVR NORTHERN MN AND THE
OTHER OVR KANSAS BY 00Z MON. COLD FRONT PASSES MUCH OF AREA OF
RESPONSIBILITY DURING DAY ON MONDAY...WITH ANOTHER SUMMER 50H RIDGE
BUILDING IN ITS WAKE BY TUES MORNING. RIDGE WILL BUILD DRAMATICALLY
INTO MID WEEK EFFECTIVELY SHUTTING DOWN PCPN CHANCES ACROSS FA
TUE-THU.

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...NONE.
.WI...NONE.

&&
Hazardous weather outlook, Jun 27, 5:32 AM CDT, 15 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 AM CDT MON JUN 27 2005

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-281100-
ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-
DOUGLAS-DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-
KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-
MILLE LACS-MORRISON-NICOLLET-PEPIN-PIERCE-POLK-POPE-RAMSEY-REDWOOD-
RENVILLE-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE-
STEVENS-SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE-
532 AM CDT MON JUN 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST TODAY INTO THIS
EVENING...AS A COLD FRONT PUSHES INTO WESTERN MINNESOTA BY AFTERNOON.
AREAS UNDER THE GREATEST RISK OF SEVERE WEATHER...WOULD
GENERALLY BE EAST OF A LINE FROM ABOUT LITTLE FALLS TO
REDWOOD FALLS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL
BE THE PRIMARY THREATS. HOWEVER...A TORNADO OR TWO CANNOT BE
RULED OUT...ESPECIALLY OVER SOUTH CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A VIGOROUS STORM SYSTEM IS STILL EXPECTED TO MOVE THROUGH THE
NORTHERN PLAINS BEGINNING LATE TUESDAY NIGHT INTO WEDNESDAY. THIS
WILL BRING ANOTHER ROUND OF THUNDERSTORMS...SOME OF WHICH COULD
BE SEVERE. STRONG TO SEVERE THUNDERSTORMS COULD ENTER PARTS OF
WEST CENTRAL OR SOUTHWEST MINNESOTA LATE TUESDAY NIGHT...AND THEN
CONTINUE ACROSS THE REST OF SOUTHERN MINNESOTA...AND POSSIBLY
WESTERN WISCONSIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON
AND EVENING.

JPR

In the hours before

Local storm report, Jun 27, 8:02 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
802 PM CDT MON JUN 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     1 N RIVER FALLS         44.87N 92.62W
06/27/2005                   ST. CROIX          WI   TRAINED SPOTTER

            LARGE TREES DOWN ON NORTH SIDE OF CITY.

&&

TDK
Local storm report, Jun 27, 8:05 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
805 PM CDT MON JUN 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 S WATKINS             45.27N 94.41W
06/27/2005  1.50 INCH        MEEKER             MN   PUBLIC

0420 PM     HAIL             KIMBALL                 45.31N 94.30W
06/27/2005  0.75 INCH        STEARNS            MN   AMATEUR RADIO

0422 PM     HAIL             WOOD LAKE               44.65N 95.53W
06/27/2005  0.88 INCH        YELLOW MEDICINE    MN   STORM CHASER

0435 PM     HAIL             3 S WATKINS             45.27N 94.41W
06/27/2005  0.75 INCH        MEEKER             MN   PUBLIC

            HAIL BEGAN AS 1.5 INCH HAIL AT 410 PM AND TAPERED OFF TO
            0.75 INCH HAIL BY 435 PM. HAILED FOR 25 MINUTES.

0445 PM     HAIL             1 W FAIRHAVEN           45.32N 94.23W
06/27/2005  0.88 INCH        STEARNS            MN   PUBLIC

0503 PM     HAIL             SOUTH HAVEN             45.29N 94.22W
06/27/2005  0.88 INCH        WRIGHT             MN   AMATEUR RADIO

0512 PM     HAIL             BECKER                  45.37N 93.87W
06/27/2005  0.75 INCH        SHERBURNE          MN   AMATEUR RADIO

0527 PM     HAIL             ROBBINSDALE             45.03N 93.33W
06/27/2005  1.00 INCH        HENNEPIN           MN   AMATEUR RADIO

            AT NORTH MEMORIAL HOSPITAL.

0533 PM     HAIL             HILLTOP                 45.05N 93.25W
06/27/2005  1.00 INCH        ANOKA              MN   PUBLIC

0537 PM     TSTM WND DMG     5 N BIG LAKE            45.41N 93.75W
06/27/2005                   SHERBURNE          MN   AMATEUR RADIO

            18 INCH DIAMETER TREES DOWN.

0600 PM     HAIL             MANKATO                 44.17N 93.99W
06/27/2005  0.75 INCH        BLUE EARTH         MN   TRAINED SPOTTER

            HAILED ONLY FOR A MINUTE.

0605 PM     HAIL             3 E ALBERTVILLE         45.24N 93.60W
06/27/2005  0.75 INCH        WRIGHT             MN   AMATEUR RADIO

            IN OTSEGO.

0610 PM     HAIL             3 NE GOOD THUNDER       44.04N 94.03W
06/27/2005  0.75 INCH        BLUE EARTH         MN   TRAINED SPOTTER

            HAILED FOR THREE MINUTES.

0652 PM     HAIL             9 S WASECA              43.95N 93.50W
06/27/2005  0.75 INCH        WASECA             MN   LAW ENFORCEMENT

0652 PM     FLASH FLOOD      COON RAPIDS             45.17N 93.31W
06/27/2005                   ANOKA              MN   NWS EMPLOYEE

0653 PM     TSTM WND DMG     CHISAGO CITY            45.37N 92.89W
06/27/2005                   CHISAGO            MN   COUNTY OFFICIAL

            POWER LINES DOWN, 1 INCH DIAMETER TREE LIMBS DOWN,
            TRANSFORMER DOWN.

0655 PM     HAIL             5 N WALDORF             44.01N 93.70W
06/27/2005  0.75 INCH        WASECA             MN   AMATEUR RADIO

0658 PM     TSTM WND GST     OSCEOLA                 45.32N 92.70W
06/27/2005  59 MPH           POLK               WI   AWOS

            12 INCH DIAMETER TREE LIMB DOWNED IN OSCEOLA.

0700 PM     TORNADO          4 N WALDORF             43.99N 93.70W
06/27/2005                   WASECA             MN   LAW ENFORCEMENT

            BRIEFLY TOUCHED IN A CORNFIELD

0702 PM     TSTM WND DMG     NORTHFIELD              44.45N 93.17W
06/27/2005                   RICE               MN   COUNTY OFFICIAL

            TWO FOOT DIAMETER TREES FELLED ON THE CAMPUS OF ST. OLAF.

0705 PM     TSTM WND DMG     NORTHFIELD              44.45N 93.17W
06/27/2005                   RICE               MN   TRAINED SPOTTER

            2 INCH BRANCHES DOWN

0710 PM     TSTM WND DMG     NORTHFIELD              44.45N 93.17W
06/27/2005                   RICE               MN   TRAINED SPOTTER

            6 INCH TREE LIMBS SEVERED.

0728 PM     HAIL             1 SE MINNEAPOLIS        44.95N 93.25W
06/27/2005  0.75 INCH        HENNEPIN           MN   NWS EMPLOYEE

            AT FORT SNELLING BALL FIELDS.

0750 PM     TSTM WND DMG     1 N RIVER FALLS         44.87N 92.62W
06/27/2005                   ST. CROIX          WI   TRAINED SPOTTER

            LARGE TREES DOWN ON NORTH SIDE OF CITY.

&&

TDK
Special weather statement, Jun 27, 8:49 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
849 PM CDT MON JUN 27 2005

WIZ024>026-280800-
DUNN-PEPIN-PIERCE-
849 PM CDT MON JUN 27 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE
THUNDERSTORM WATCH 536 AND HAS ISSUED SEVERE THUNDERSTORM WATCH
542 UNTIL 3 AM CDT FOR THE FOLLOWING AREA...

IN WISCONSIN THE NEW WATCH INCLUDES 3 COUNTIES

IN WEST CENTRAL WISCONSIN

DUNN... PEPIN... PIERCE...

THIS INCLUDES THE CITIES OF...DURAND...MENOMONIE AND RIVER FALLS.

WIZ016-027>028-280800-
CHIPPEWA-EAU CLAIRE-RUSK-
849 PM CDT MON JUN 27 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE
THUNDERSTORM WATCH 540 AND HAS ISSUED SEVERE THUNDERSTORM WATCH
542 UNTIL 3 AM CDT FOR THE FOLLOWING AREA...

IN WISCONSIN THE NEW WATCH INCLUDES 3 COUNTIES

IN NORTHWEST WISCONSIN

RUSK...

IN WEST CENTRAL WISCONSIN

CHIPPEWA... EAU CLAIRE...

THIS INCLUDES THE CITIES OF...CHIPPEWA FALLS...
EAU CLAIRE AND LADYSMITH.

MNZ051-058>063-066>070-074>078-082>085-091>093-WIZ015-
023-280300-
ANOKA-BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
HENNEPIN-LE SUEUR-MCLEOD-MARTIN-MEEKER-NICOLLET-RAMSEY-RICE-
SCOTT-SHERBURNE-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN-WRIGHT-
BARRON-ST CROIX-
849 PM CDT MON JUN 27 2005

...THE NATIONAL WEATHER SERVICE WILL ALLOW SEVERE THUNDERSTORM WATCH
536 TO EXPIRE FOR THE FOLLOWING AREA...

IN MINNESOTA THIS ALLOWS TO EXPIRE 24 COUNTIES

IN CENTRAL MINNESOTA

MCLEOD... MEEKER... SHERBURNE...
SIBLEY... WRIGHT...

IN EAST CENTRAL MINNESOTA

ANOKA... CARVER... DAKOTA...
HENNEPIN... RAMSEY... SCOTT...
WASHINGTON...

IN SOUTH CENTRAL MINNESOTA

BLUE EARTH... BROWN... FARIBAULT...
FREEBORN... LE SUEUR... MARTIN...
NICOLLET... RICE... STEELE...
WASECA... WATONWAN...

IN SOUTHEAST MINNESOTA

GOODHUE...

IN WISCONSIN THIS ALLOWS TO EXPIRE 2 COUNTIES

IN NORTHWEST WISCONSIN

BARRON...

IN WEST CENTRAL WISCONSIN

ST. CROIX...

THIS INCLUDES THE CITIES OF...ALBERT LEA...BLAINE...BLUE EARTH...
CHASKA...ELK RIVER...FAIRMONT...FARIBAULT...GAYLORD...HASTINGS...
HUDSON...HUTCHINSON...LE SUEUR...LITCHFIELD...MANKATO...
MINNEAPOLIS...MONTICELLO...NEW ULM...OWATONNA...RED WING...
RICE LAKE...SHAKOPEE...ST. JAMES...ST. PAUL...ST. PETER...
STILLWATER AND WASECA.

WIZ014-280300-
POLK-
849 PM CDT MON JUN 27 2005

...THE NATIONAL WEATHER SERVICE WILL ALLOW SEVERE THUNDERSTORM WATCH
540 TO EXPIRE FOR THE FOLLOWING AREA...

IN WISCONSIN THIS ALLOWS TO EXPIRE 1 COUNTY

IN NORTHWEST WISCONSIN

POLK...

THIS INCLUDES THE CITIES OF...OSCEOLA.
Local storm report, Jun 27, 9:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
902 PM CDT MON JUN 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             NEW AUBURN              44.67N 94.23W
06/27/2005  0.75 INCH        SIBLEY             MN   LAW ENFORCEMENT

&&

AJZ
Local storm report, Jun 27, 9:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
916 PM CDT MON JUN 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     CRYSTAL                 45.04N 93.36W
06/27/2005                   HENNEPIN           MN   TRAINED SPOTTER

            4 LARGE TREES TOPPLED. ONE TREE FELL ONTO A HOME. ANOTHER
            BLOCKED THE ROAD.

&&

AJZ
Local storm report, Jun 27, 9:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
918 PM CDT MON JUN 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 S WATKINS             45.27N 94.41W
06/27/2005  1.50 INCH        MEEKER             MN   PUBLIC

0420 PM     HAIL             KIMBALL                 45.31N 94.30W
06/27/2005  0.75 INCH        STEARNS            MN   AMATEUR RADIO

0422 PM     HAIL             WOOD LAKE               44.65N 95.53W
06/27/2005  0.88 INCH        YELLOW MEDICINE    MN   STORM CHASER

0435 PM     HAIL             3 S WATKINS             45.27N 94.41W
06/27/2005  0.75 INCH        MEEKER             MN   PUBLIC

            HAIL BEGAN AS 1.5 INCH HAIL AT 410 PM AND TAPERED OFF TO
            0.75 INCH HAIL BY 435 PM. HAILED FOR 25 MINUTES.

0445 PM     HAIL             1 W FAIRHAVEN           45.32N 94.23W
06/27/2005  0.88 INCH        STEARNS            MN   PUBLIC

0503 PM     HAIL             SOUTH HAVEN             45.29N 94.22W
06/27/2005  0.88 INCH        WRIGHT             MN   AMATEUR RADIO

0512 PM     HAIL             BECKER                  45.37N 93.87W
06/27/2005  0.75 INCH        SHERBURNE          MN   AMATEUR RADIO

0527 PM     HAIL             ROBBINSDALE             45.03N 93.33W
06/27/2005  1.00 INCH        HENNEPIN           MN   AMATEUR RADIO

            AT NORTH MEMORIAL HOSPITAL.

0533 PM     HAIL             HILLTOP                 45.05N 93.25W
06/27/2005  1.00 INCH        ANOKA              MN   PUBLIC

0537 PM     TSTM WND DMG     5 N BIG LAKE            45.41N 93.75W
06/27/2005                   SHERBURNE          MN   AMATEUR RADIO

            18 INCH DIAMETER TREES DOWN.

0600 PM     HAIL             MANKATO                 44.17N 93.99W
06/27/2005  0.75 INCH        BLUE EARTH         MN   TRAINED SPOTTER

            HAILED ONLY FOR A MINUTE.

0605 PM     HAIL             3 E ALBERTVILLE         45.24N 93.60W
06/27/2005  0.75 INCH        WRIGHT             MN   AMATEUR RADIO

            IN OTSEGO.

0610 PM     HAIL             3 NE GOOD THUNDER       44.04N 94.03W
06/27/2005  0.75 INCH        BLUE EARTH         MN   TRAINED SPOTTER

            HAILED FOR THREE MINUTES.

0615 PM     TSTM WND DMG     CRYSTAL                 45.04N 93.36W
06/27/2005                   HENNEPIN           MN   TRAINED SPOTTER

            4 LARGE TREES TOPPLED. ONE TREE FELL ONTO A HOME. ANOTHER
            BLOCKED THE ROAD.

0652 PM     HAIL             9 S WASECA              43.95N 93.50W
06/27/2005  0.75 INCH        WASECA             MN   LAW ENFORCEMENT

0652 PM     FLASH FLOOD      COON RAPIDS             45.17N 93.31W
06/27/2005                   ANOKA              MN   NWS EMPLOYEE

0653 PM     TSTM WND DMG     CHISAGO CITY            45.37N 92.89W
06/27/2005                   CHISAGO            MN   COUNTY OFFICIAL

            POWER LINES DOWN, 1 INCH DIAMETER TREE LIMBS DOWN,
            TRANSFORMER DOWN.

0655 PM     HAIL             5 N WALDORF             44.01N 93.70W
06/27/2005  0.75 INCH        WASECA             MN   AMATEUR RADIO

0658 PM     TSTM WND GST     OSCEOLA                 45.32N 92.70W
06/27/2005  59 MPH           POLK               WI   AWOS

            12 INCH DIAMETER TREE LIMB DOWNED IN OSCEOLA.

0700 PM     TORNADO          4 N WALDORF             43.99N 93.70W
06/27/2005                   WASECA             MN   LAW ENFORCEMENT

            BRIEFLY TOUCHED IN A CORNFIELD

0702 PM     TSTM WND DMG     NORTHFIELD              44.45N 93.17W
06/27/2005                   RICE               MN   COUNTY OFFICIAL

            TWO FOOT DIAMETER TREES FELLED ON THE CAMPUS OF ST. OLAF.

0705 PM     TSTM WND DMG     NORTHFIELD              44.45N 93.17W
06/27/2005                   RICE               MN   TRAINED SPOTTER

            2 INCH BRANCHES DOWN

0710 PM     TSTM WND DMG     NORTHFIELD              44.45N 93.17W
06/27/2005                   RICE               MN   TRAINED SPOTTER

            6 INCH TREE LIMBS SEVERED.

0716 PM     TSTM WND GST     FARMINGTON              44.66N 93.18W
06/27/2005  50 MPH           DAKOTA             MN   NWS EMPLOYEE

            ESTIMATED AT FAA FACILITY.

0728 PM     HAIL             1 SE MINNEAPOLIS        44.95N 93.25W
06/27/2005  0.75 INCH        HENNEPIN           MN   NWS EMPLOYEE

            AT FORT SNELLING BALL FIELDS.

0750 PM     TSTM WND DMG     1 N RIVER FALLS         44.87N 92.62W
06/27/2005                   ST. CROIX          WI   TRAINED SPOTTER

            LARGE TREES DOWN ON NORTH SIDE OF CITY.

0813 PM     HAIL             NEW AUBURN              44.67N 94.23W
06/27/2005  0.75 INCH        SIBLEY             MN   LAW ENFORCEMENT

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:25 PM CDTSevere Thunderstorm WarningMPXDakota50 min
Jun 27, 7:30 PM CDTSevere Thunderstorm WarningMPXWaseca45 min
Jun 27, 7:30 PM CDTSevere Thunderstorm WarningMPXWaseca45 min
Jun 27, 7:52 PM CDTSevere Thunderstorm WarningMPXMcLeod, Sibley53 min
Jun 27, 10:00 PM CDTSevere Thunderstorm WarningMPXLe Sueur45 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.